The angular value distribution of analytic and random analytic functions (in Ukrainian)

Author M. P. Mahola, P. V. Filevych
marichka_stanko@ukr.net, filevych@mail.ru
. . . ϳ , . .

Abstract Let $a\in\mathbb{C}$, $f(z)=\sum c_nz^n$ be an analytic function in the disk $|z|<1$ such that $S_f(r){:=}\left(\sum |c_n|^2r^{2n}\right)^{\frac12}\to+\infty$, $r\to1$, $N_f(r,\alpha,\beta,a)$ be the integrated counting function of $a$-points of $f$ in the sector $0<|z|\le r$, $\alpha\le\arg_{\alpha} z<\beta$, $N_f(r,a)=N_f(r,0,2\pi,a)$, and $E\subset(0,1)$ be a set such that $\sup E=1$. It is proved that if $N_{f}(r,a)\sim\ln S_{f}(r)$, $E\ni r\to1$, then $N_{f}(r,\alpha,\beta,a)\sim\frac{\beta-\alpha}{2\pi}\ln S_{f}(r)$, $E\ni r\to1$, uniformly in $\alpha<\beta\le\alpha+2\pi$.
Keywords value distribution, analytic function; random analytic function; integrated counting function; angular integrated counting function
Reference 1. Hayman W.K. Meromorphic functions. Oxford: Clarendon Press, 1964.

2. Goldberg A.A., Ostrovskii I.V. Value distribution of meromorphic functions. Transl. Math. Monogr., V.236. Providence, R.I.: Amer. Math. Soc., 2008.

3. Sheremeta M.M., Zabolotskii N.V. On the slow growth of the main characteristics of entire functions// Math. Notes. 1999. V.65, 2. P. 168174.

4. Mahola M.P., Filevych P.V. The angular value distribution of random analytic functions// Mat. Stud. 2012. V.37, 1. P. 3451.

5. Hayman W.K., Rossi J.F. Characteristic, maximum modulus and value distribution// Trans. Amer. Math. Soc. 1984. V.284, 2. P. 651664.

6. Hayman W.K. Angular value distribution of power series with gaps// Proc. London Math. Soc. 1972. V.24, 3. P. 590624.

7. Levin B.Ja. Lectures on entire functions. Transl. Math. Monogr., V.150. Providence, R.I.: Amer. Math. Soc., 1996.

8. Kahane J.-P. Some Random Series of Functions. Cambridge: Cambridge University Press, 1994. 9. Offord A.C. The distribution of the values of a random function in the unit disk// Studia Math. 1972. V.41. P. 71106.

10. Mahola M.P., Filevych P.V. The value distribution of a random entire function// Mat. Stud. 2010. V.34, 2. P. 120128.

11. Mahola M.P., Filevych P.V. The angular distribution of zeros of random analytic functions// Ufa Math. J. 2012. V.4, 1. P. 116128.

12. Mahola M.P., Filevych P.V. The value distribution of random analytic functions// Math. Bull. Shevchenko Sci. Soc. 2012. V.9. P. 180215. (in Ukrainian)

Pages 147-153
Volume 38
Issue 2
Year 2012
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML